# SDR MASA98152

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N444YV
- Make and model: Dhav DHC8202
- Aircraft serial: 444
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 6504
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 5077 - PHX-DRO - CREW REPORTED RIGHT ENGINE FIRELOOP 'B' FAULT LIGHT ILLUMINATED IN FLIGHT.  MAINTENANCE ACTION WAS DEFERRED PER MEL 26-01.  AIRCRAFT WAS RETURNED TO SERVICE.  IN SUBSEQUENT MAINTENANCE, SYSTEM WAS TROUBLESHOT.  NO DISCREPANCIES WERE NOTED.  THE RT ENGINE FIRE LOOP WAS REMOVED ADN REPLACED AS A PRECAUTION.  (M)
